# SDR AALA20050770

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS FROM SEAT 16D TO 25D INOPERATIVE.  REPLACED BATTERY PACK AT M10953 FOR EMERGENCY LIGHTS FROM SEAT 16D TO 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
